Volume 11, issue 5 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The Fox property for codimension one embeddings of products of three spheres into spheres

Laércio Aparecido Lucas and Osamu Saeki

Algebraic & Geometric Topology 11 (2011) 3043–3064
Abstract

Fox has shown that for every closed connected surface smoothly embedded in S3, the closure of each component of its complement is diffeomorphic to the closure of the complement of a handlebody embedded in S3. In this paper, we study a similar “Fox property” for smooth embeddings of Sp × Sq × Sr in Sp+q+r+1.

Keywords
embedding, product of spheres, codimension one, exterior
Mathematical Subject Classification 2010
Primary: 57R40
Secondary: 57Q45
References
Publication
Received: 26 February 2011
Revised: 3 October 2011
Accepted: 6 October 2011
Published: 22 December 2011
Authors
Laércio Aparecido Lucas
Academia da Força Aérea
Alameda dos Pinheiros, 4315
13632-490 Pirassununga, SP
Brazil
Osamu Saeki
Institute of Mathematics for Industry
Kyushu University
Motooka 744, Nishi-ku
Fukuoka 819-0395
Japan
http://imi.kyushu-u.ac.jp/~saeki/